DOI 10.1111/j.1600-0773.1987.tb01738.x
Медицинская библиотека · Pharmacology & toxicology · 1987
Neuroleptic malignant syndrome during perphenazine treatment.
Клинический случайСтатьяПеревод в очереди
Аннотация
A 50-year old woman developed symptoms of a neuroleptic malignant syndrome with myoglobinuric renal failure during treatment with perphenazine. After discontinuation of perphenazine and repetitive haemodialysis, the patient recovered. Clinical characteristics of the syndrome, differential diagnosis and various therapeutic possibilities are shortly reviewed.
Для цитирования: Nielsen D, Aunsholt N A, Andersen P T. Neuroleptic malignant syndrome during perphenazine treatment.. Pharmacology & toxicology. 1987. DOI: 10.1111/j.1600-0773.1987.tb01738.x.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.